# SDR SWAA2016011347984

- Difficulty date: January 5, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 61,972 hours, 36,778 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 6550821Y670
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RSS 82, UPPER TE SUPPORT U CHANNEL, FWD REAR SPAR ATTACH ANGLE CRACKED.  R & R ANGLE IAW SRM.
